# SDR FDKA200802069

- Difficulty date: February 18, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 13,220 hours, 12,633 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6046 CVG (1404 PHX LCL).  BAGGAGE DOOR WARNING WITH DOOR VERIFIED CLOSED AND LOCKED.  MX OPS CHECKED AND NO DEFECTS NOTED.
